# SDR F3LA2022061300057

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 04745
- Aircraft time: 37,614 hours, 15,654 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP228413 DIRTY SOCK SMELL DECENDING THROUGH 10000 FEET FOR SJU FORWARD AND AFT F/A REPORT SMELL AND LIGHT HEADEDNESS EVENT LASTED APPROXIMATLY 5 MINUTES F/O REPORTS OIL NEAR PACK 2 INLET ON POST FLIGHT CABIN SMELL VERIFIED BY CAPT AND F/O ON GROUND AT GATE W/PACK 2 RUNNING ON APU.
CORRECTIVE ACTION: PERFORMED IDENTIFICATIONS OF CABIN ODOR FOUND PACK 2 TO BE CAUSE OF ODOR SEE LP228414 ITEM NO 1 FOR PACK 2 DEFERRAL NO OTHER FAULTS NOTED AIRCRAFT OK FOR SERVICE//END
